# SDR GAIA03096

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND FORWARD LAVATORY FLOORBEAM UPPER 'T' CORRODED BS 344 RBL 25 TO RBL 50 ALSO AT LBL 25.  REF FASI N/R 53195, REPLACED FLOORBEAM UPPER 'T' CAP RBL 60 TO LBL 60 PER B77 53-10-8 FIG 3 AND 51-30-2.  (M)
